Facebook Pixel
Q: 

pills and diarrhea

By September 11, 2017 - 1:57am
 
Rate This

I start using gynera pills recently and i want to take the pill around 10pm everyday. on my 2nd day of the pack i forgot to take the pill till next morning at 8.30 so i checked the instruction which says that i m still safe if i took the pill in less than 12 hours after missing it. However, after i took my 3rd day pill at 10pm, the following day i had a stomach pain which caused me diarrhea, it started around midday next morning (4th day). i start to get worried after i took the pill on that day at 10 pm (pill of 4th day) and after 30 min i gone again to washroom. does this mean that the pill will be affected even if i just took it few min before ?

Add a Comment2 Comments

HERWriter Guide

Hello alegria ay

Thank you for writing (please post just one time).

If you had a lot of diarrhea 30 mins after taking your pill there may be some risk. It's probably a minor risk. Use a condoms for the next week as a precaution.
Susan

September 11, 2017 - 5:23am
(reply to Susan Cody)

Thanks susan for your reply.

I just want to tell you that i had been sick just one time after taking the pill that night. but just the stress from missing the pill 2 days ago and then being sick in the midday.

Thanks a lot

September 12, 2017 - 12:21am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!